Opuscula Math. 29, no. 2 (2009), 139-145

Opuscula Mathematica

A note on Radon-Nikodým derivatives and similarity for completely bounded maps

Aurelian Gheondea
Ali Şamil Kavruk

Abstract. We point out a relation between the Arveson's Radon-Nikodým derivative and known similarity results for completely bounded maps. We also consider Jordan type decompositions coming out from Wittstock's Decomposition Theorem and illustrate, by an example, the nonuniqueness of these decompositions.

Keywords: Radon-Nikodým derivative, \(C^*\)-algebra, completely positive map, similarity.

Mathematics Subject Classification: 46L07.

Full text (pdf)

  • Aurelian Gheondea
  • Bilkent University, Department of Mathematics, 06800 Bilkent, Ankara, Turkey
  • Institutul de Matematică al Academiei Române, C.P. 1-764, 014700 Bucureşti, România
  • Ali Şamil Kavruk
  • University of Houston, Department of Mathematics, Houston, TX 77204-3476, U.S.A.
  • Received: 2008-12-12.
  • Accepted: 2009-01-22.
Opuscula Mathematica - cover

Cite this article as:
Aurelian Gheondea, Ali Şamil Kavruk, A note on Radon-Nikodým derivatives and similarity for completely bounded maps, Opuscula Math. 29, no. 2 (2009), 139-145, http://dx.doi.org/10.7494/OpMath.2009.29.2.139

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.